# SDR CALA2021042200520

- Difficulty date: April 21, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 59,537 hours, 26,034 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347105220590
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STR30R HAS CORROSION EXTENDING BETWEEN FR6 4-65.  RMVD, LOCATED,DRILLED,DEBURRED AND INSTALLED STR31R FOR AFT CARG O COMPARTMENT FROM FR64 TO FR67 ALL IAW SRM 51-42-11/001,SRM 51- 44-11/001. TOP COATED FASTENERS IAW SRM 51-75-12-911-006.
